Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Dr gave me provera to clean me out i get regular periods.. so after provera i took clomid cause i dont ovulate..now im on cd no period,..and bfn on hpt..did anyine not receive their period after provera ???help

Answer Question
 
waitin4miracle

Asked by waitin4miracle at 12:48 PM on Mar. 26, 2011 in Trying to Conceive

Level 5 (81 Credits)
Answers (9)
  • If you did not ovulate, he might not have given you a strong enough dosage. The first few months are trial and error to get you are the right dose.
    nsrush83

    Answer by nsrush83 at 2:19 PM on Mar. 26, 2011

  • i took 150 mg of clomid..but i think the provera has made me not start this month
    waitin4miracle

    Comment by waitin4miracle (original poster) at 4:17 PM on Mar. 26, 2011

  • The provera is whats makes you start..then you take the clomid on about CD 3-7....If the clomid worked you wont have to take the provera again.
    nsrush83

    Answer by nsrush83 at 4:55 PM on Mar. 26, 2011

  • lol...i think im confusing yall.............
    ok i took provera on feb1 through 10 th ok so af came on feb 17 th...started clomid on feb21-25....i am now on cd 38 and no period...???? dr said on feb14 on cd 26 that i did not ovulate according to progesteron levels,,,sooo
    waitin4miracle

    Comment by waitin4miracle (original poster) at 5:11 PM on Mar. 26, 2011

  • SO, if you did not ovulate then the clomids dosage is too low. The provera is what makes your start so you know when your CD one is. You will need more provera and the doctor SHOULD up your dose of Clomid to 200mg.
    nsrush83

    Answer by nsrush83 at 5:25 PM on Mar. 26, 2011

  • I took Provera for 10 days and here I am 21 days later and no period has arrived yet. I'm supposed to take clomid on days 3-7 of my period...but period is not showing up! What's up with that???
    jenne_l

    Answer by jenne_l at 10:15 PM on Mar. 27, 2011

  • i took provera for 10 days to stop my period, i was getting it every 2 weeks. i got my period on day 9 of the provera and when it was due next time it came 5 days late.
    kvanness0824

    Answer by kvanness0824 at 10:57 PM on Mar. 27, 2011

  • jenne_l - if you didnt have a period, you did not ovulate which means the Clomid dosage was not strong enough!
    nsrush83

    Answer by nsrush83 at 11:27 AM on Mar. 28, 2011

  • i finally just got my period cd 41!! but its amzing like the best period i everhad!!
    waitin4miracle

    Comment by waitin4miracle (original poster) at 10:00 PM on Mar. 31, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN